# SDR SWAA2014052328318

- Difficulty date: May 14, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 50,310 hours, 29,265 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION LOWER BULKHEAD ATTACH ANGLE CRACKED AT BS 661, RBL 8.  REPAIRED ANGLE IAW EA.
